Notices

Hello

Old 12-31-2009, 05:16 AM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Dec 2009
Location: Las vegas, NV
Posts: 4
Hello

I would like to say hello to everyone and happy new years.
let me start off with who I am.
I am MeggerPiez, hehe, I have been a panc attack victum for nearly 12 years off and on and this is the first time I was given a drug called Lorazepam. I have hear it is very addicting which scares me. I was given a 10 day dose but took them in quarters to ease the horrid side effects I got from them. Anways..i have posted with info so feel free to laugh at my question and feel free to tell me some things about this drug.
meggerpiez is offline  
Old 12-31-2009, 05:50 AM
  # 2 (permalink)  
Administrator
 
Dee74's Avatar
 
Join Date: Apr 2007
Location: Australia
Posts: 204,886
Hi MeggerPiez

Welcome to SR.

I hope some members will have some experience to share with you.
We can't give medical advice tho - have you spoken to your Dr about your concerns with Lorazepam?

D
Dee74 is offline  
Old 12-31-2009, 05:58 AM
  # 3 (permalink)  
Rockstar
 
Sikkisirus's Avatar
 
Join Date: Jul 2009
Location: Wales, UK
Posts: 634
Happy New Year to you too
Sikkisirus is offline  
Old 12-31-2009, 08:48 AM
  # 4 (permalink)  
6/20/08
 
Join Date: Sep 2008
Posts: 4,467
Welcome!
coffeenut is offline  
Old 12-31-2009, 10:38 AM
  # 5 (permalink)  
Member
Thread Starter
 
Join Date: Dec 2009
Location: Las vegas, NV
Posts: 4
THANK YOU EVEYONE!!!



Originally Posted by Dee74 View Post
Hi MeggerPiez

Welcome to SR.

I hope some members will have some experience to share with you.
We can't give medical advice tho - have you spoken to your Dr about your concerns with Lorazepam?

D
I have called 3 diffrent pharmacies who have told me that a quarter of a 1mg is too small of a dose and the half life would quickly disipate. they all told me it is just a panic attack. since I said I have had these:

Insomnia
Hot sweats
clamy
Panic attacks
shaky

they said insomnia causes these clamy, hotsweats and shakyness aswell as panic attacks.

I want to believe them but idk........I will most likely call every dr in town asking this stupid question since the er staff cant help me. they gave it to me and if I call them they will just want me to go back.
meggerpiez is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 09:02 AM.